Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 64, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 19, 2015, 2:42 AM CDT for Ottawa County, Oklahoma. It took effect at Jun 19, 2015, 6:41 AM CDT. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2015, 2:42 AM CDT (07:42 UTC)
- In effect from
- Jun 19, 2015, 6:41 AM CDT
- Expired
- Jun 20, 2015, 10:13 PM CDT
- In force
- 40 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Quapaw (QUAO2). The gauge peaked at 19.91 ft at Jun 19, 2015, 6:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
413 WGUS44 KTSA 190742 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 242 AM CDT FRI JUN 19 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. OKC115-191542- /O.NEW.KTSA.FL.W.0064.150619T1141Z-150621T0313Z/ /QUAO2.1.ER.150619T1141Z.150620T0600Z.150620T2113Z.NO/ 242 AM CDT FRI JUN 19 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Spring River near Quapaw * from this morning to Saturday evening, or until the warning is cancelled. * At 2:00 AM Friday, the stage was 18.51 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage this morning and continue to rise to near 21.9 feet by Saturday before dawn. The river is expected to fall below flood stage Saturday afternoon. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
2 follow-up statements
837 WGUS84 KTSA 191320 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 820 AM CDT FRI JUN 19 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-192120- /O.EXT.KTSA.FL.W.0056.000000T0000Z-150620T1420Z/ /COMO2.2.ER.150618T2002Z.150619T1800Z.150620T0820Z.NO/ 820 AM CDT FRI JUN 19 2015 The Flood Warning continues for The Neosho River near Commerce. * until Saturday morning, or until the warning is cancelled. * At 7:30 AM Friday, the stage was 17.58 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.0 feet this afternoon. The river is expected to fall below flood stage early Saturday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ OKC115-192120- /O.EXT.KTSA.FL.W.0064.000000T0000Z-150620T0600Z/ /QUAO2.1.ER.150619T1610Z.150619T1800Z.150620T0000Z.NO/ 820 AM CDT FRI JUN 19 2015 The Flood Warning continues for The Spring River near Quapaw. * until late tonight, or until the warning is cancelled. * At 7:00 AM Friday, the stage was 19.08 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage late this morning and continue to rise to near 20.4 feet by this afternoon. The river is expected to fall below flood stage this evening. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
363 WGUS84 KTSA 191926 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 226 PM CDT FRI JUN 19 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. Spring River near Quapaw affecting Ottawa County. OKC115-191956- /O.CAN.KTSA.FL.W.0064.000000T0000Z-150620T0600Z/ /QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 226 PM CDT FRI JUN 19 2015 The Flood Warning is cancelled for The Spring River near Quapaw. * At 2:00 PM Friday, the stage was 18.62 feet. * Flood stage is 20.0 feet. * Forecast...The Spring River near Quapaw crested just below flood stage at 19.9 feet this morning. The river will continue falling and remain below flood stage. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$ OKC131-143-191956- /O.CAN.KTSA.FL.W.0058.000000T0000Z-150620T0051Z/ /CVLO2.1.ER.150618T1935Z.150619T0415Z.150619T1643Z.NO/ 226 PM CDT FRI JUN 19 2015 The Flood Warning is cancelled for The Caney River near Collinsville. * At 1:30 PM Friday, the stage was 25.60 feet. * Flood stage is 26.0 feet. * The river fell below flood stage late this morning. * Forecast...The Caney River near Collinsville will continue falling and remain below flood stage. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 18, 11:35 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 18, 11:35 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT THU JUN 18 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
THE MOST WIDESPREAD PRECIP HAS SHIFTED INTO FAR NORTHWEST ARKANSAS
WITH LOW MVFR AND PERIODIC IFR CONDITIONS EXPECTED ACROSS THIS
REGION THROUGH MUCH OF FRIDAY MORNING. FURTHER WEST CEILINGS ARE
EXPECTED TO LOWER OVERNIGHT WITH A TREND UPWARD AFTER SUNRISE.
FLIGHT CONDITIONS WILL IMPROVE AT ALL SITES FRIDAY AFTERNOON W/ A
GRADUAL RETURN TO VFR CONDITIONS EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 856 PM CDT THU JUN 18 2015/
DISCUSSION...
REMNANTS OF TS BILL ARE STILL MOVING OUT OF EASTERN OK AND INTO
ARKANSAS. CENTER OF CIRCULATION OVER SOUTHEAST WASHINGTON COUNTY
ARKANSAS...MOVING TOWARD THE EAST NORTHEAST. THE PRECIPITATION IS
BEING PULLED ALONG. A FEW SHOWERS DEVELOPED AND ARE MOVING ACROSS
OTTAWA COUNTY TOWARD THE SOUTHWEST. WILL KEEP POPS UP IN THAT
AREA...BUT HAVE DROPPED POPS ALONG AND WEST OF A LINE FROM ABOUT
NOWATA TO MCALESTER TO HUGO.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 87 73 93 / 10 10 0 10
FSM 71 87 71 93 / 90 30 10 10
MLC 70 87 71 90 / 20 10 10 10
BVO 68 86 68 92 / 10 0 0 10
FYV 69 80 64 90 / 100 30 10 10
BYV 69 79 66 90 / 100 60 10 10
MKO 69 85 70 90 / 40 10 10 10
MIO 69 83 68 91 / 80 10 0 10
F10 69 87 71 90 / 10 10 10 10
HHW 71 89 72 91 / 20 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ058-OKZ063-OKZ068-
OKZ069.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020.
&&
AVIATION...07Hazardous weather outlook, Jun 18, 9:11 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 911 PM CDT THU JUN 18 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 911 PM CDT THU JUN 18 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... RAIN IS DIMINISHING AND MOVING EAST. STILL MODERATE RAINFALL AMOUNTS WILL BE POSSIBLE OVER NORTHWEST ARKANSAS COUNTIES OF BENTON...CARROLL...WASHINGTON...AND MADISON. CIRCULATION FROM BILL IS OVER SOUTHEAST WASHINGTON COUNTY AND CONTINUES TO MOVE VERY SLOWLY...AND GENERATING VERY EFFICIENT PRECIPITATION OVER THOSE COUNTIES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THERE IS STILL A SLIGHT CHANCE OF A THUNDERSTORM EARLY FRIDAY MORNING...ALTHOUGH THAT POSSIBILITY APPEARS TO BE DIMINISHING. WARM TEMPERATURES AND HIGH HUMIDITY WILL POSE A HAZARD ON SATURDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:32 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 24 hr |
| Jun 18, 8:38 PM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 24 hr |
| Jun 18, 8:48 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Sequoyah | 24 hr |
| Jun 18, 10:08 PM CDT | River Flood Warning | TSA | Tulsa | 29 hr |
| Jun 19, 6:08 PM CDT | Areal Flood Warning | TSA | Choctaw, Latimer, Pushmataha | 24 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.